BPC-157 Fatigue
-
I originally started my peptide journey with KLOW to help with a nagging tennis elbow injury, workout recovery, and skin health. I quickly learned that blends are less than ideal after fatigue hit me like a truck and I wasn't sure which component was causing it.
I started backtracking and trying components individually, and it seems that the BPC-157 is the suspect in my fatigue. A few hours after injecting .2mg and it hit me again. Has anybody experienced this, and been able to find a solution? For a few days, it would be tolerable, but longer term the level of fatigue would interfere with daily life. There's no other side effects other than fatigue, so I'm hoping it's something that can be solved.
-
I did experience a little bit of this when using KLOW, but it slowly got better. Plus I had to quit because I couldn't take the stinging.
I've been taking 0.5mg of BCP and TB4 daily, .33mg right before bed and 0.17mg in the mornings and generally don't feel the fatigue anymore.
One thing that I did do right around that time though, was reorganize my sleep schedule and a week later I started CJC+IPA. I'm getting 7.5+ hours a night now consistently instead of 6-7. Which could very well be a factor aswell. -
That is a very little amount to use. How long did you use it before noticing the fatigue and how long of a rest period did you give it until trying again?
-
I initially tried KLOW for about 2 weeks. The fatigue started to hit on day 1 and never did get better. I stopped it just over 2 weeks ago. After about a full day off of it, the fatigue went away. I started BPC-157 yesterday and within a few hours the fatigue was back. Hasn't been an issue since stopping KLOW. My plan was to start at the bottom with the dosage and titrate up to .5mg after several weeks, but if I can't find a solution to the fatigue, BPC-157 will be off the table for me.
-
I originally started my peptide journey with KLOW to help with a nagging tennis elbow injury, workout recovery, and skin health. I quickly learned that blends are less than ideal after fatigue hit me like a truck and I wasn't sure which component was causing it.
I started backtracking and trying components individually, and it seems that the BPC-157 is the suspect in my fatigue. A few hours after injecting .2mg and it hit me again. Has anybody experienced this, and been able to find a solution? For a few days, it would be tolerable, but longer term the level of fatigue would interfere with daily life. There's no other side effects other than fatigue, so I'm hoping it's something that can be solved.
@markk1 for me, I found that it was the TB 500 that would give me fatigue. But, it only really gave me fatigue the first time, and then maybe another time after that on a different batch.
People also feel fatigue from growth hormone. I believe that when the body devotes resources towards healing and regeneration, you will feel fatigued. Especially if you already do not have a lot of energy, or if your body has a lot to work on and heal. Then it will require more energy to regenerate. So, I'm not sure if you should give it up, or if you should just take it on days that you will not need to work too much and can rest and relax.
BPC 157 has personally never made me feel fatigued.
Hello! It looks like you're interested in this conversation, but you don't have an account yet.
Getting fed up of having to scroll through the same posts each visit? When you register for an account, you'll always come back to exactly where you were before, and choose to be notified of new replies (either via email, or push notification). You'll also be able to save bookmarks and upvote posts to show your appreciation to other community members.
With your input, this post could be even better π
Register Login